Advertisement

Mathematische Annalen

, Volume 342, Issue 2, pp 379–386 | Cite as

Hölder continuity of solutions to the complex Monge–Ampère equation with the right-hand side in L p : the case of compact Kähler manifolds

  • Sławomir KołodziejEmail author
Article

Abstract

We prove that on compact Kähler manifolds solutions to the complex Monge–Ampère equation, with the right-hand side in L p , p > 1, are Hölder continuous.

Mathematics Subject Classification (2000)

Primary 32U05 Secondary 32U40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bedford E., Taylor B.A.: The Dirichlet problem for the complex Monge–Ampère operator. Invent. math. 37, 1–44 (1976)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Demailly J.-P.: Regularization of closed positive currents and intersection theory. J. Alg. Geom. 1, 361–409 (1992)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Guedj, V., Kołodziej, S., Zeriahi, A.: Hölder continuous solutions to the complex Monge–Ampère equations. math.CV/0607314 (2006)Google Scholar
  4. 4.
    Eysssidieuxm, P., Guedj, V., Zeriahi, A.: Singular Kähler–Einstein metrics. math.AG/0603431 (2006)Google Scholar
  5. 5.
    Kołodziej S.: The complex Monge–Ampère equation. Acta Math. 180, 69–117 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Kołodziej S.: The Monge–Ampere equation on compact Kähler manifolds. Indiana U. Math. J. 52, 667–686 (2003)zbMATHCrossRefGoogle Scholar
  7. 7.
    Kołodziej S.: The complex Monge–Ampère equation and pluripotential theory. Mem. AMS 840, 62 (2005)Google Scholar
  8. 8.
    Song J., Tian G.: The Kähler–Ricci flow on surfaces of positive Kodaira dimension. Invent. Math. 170, 609–653 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Tian G., Zhang Z.: On the Kähler–Ricci flow on projective manifolds of general type. Chin. Ann. Math. B 27(2), 179–192 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Yau S.-T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation. Commun. Pure Appl. Math. 31, 339–411 (1978)zbMATHCrossRefGoogle Scholar
  11. 11.
    Zhang, Z.: On Degenerated Monge–Ampere Equations over Closed Kähler Manifolds. IMRN, vol. 2006, pp. 1–18 (2006)Google Scholar

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Institute of MathematicsJagiellonian UniversityKrakówPoland

Personalised recommendations